Table of Contents


Sergio Falcon
On the Lucas triangle and its relationship with the k-Lucas numbers
J. Math. Comput. Sci., 2 (2012), 425-434
PDF

Shi Ling, Cheng Xue-guang
Minimizing total completion time in a two-machine flow-shop scheduling problems with a single server
J. Math. Comput. Sci., 2 (2012), 435-440
PDF

mohammed elettreby, D. S. Mashat, A. M. Zenkour
Multi-team Hawk-Dove game
J. Math. Comput. Sci., 2 (2012), 441-450
PDF

Gülnur Şaffak Atalay, Fatma Güler, Emin Kasap
Spacelike constant angle surfaces in Minkowski 3-space
J. Math. Comput. Sci., 2 (2012), 451-461
PDF

Karthikeyan V, M. Rajasekar
μ-necks of fuzzy automata
J. Math. Comput. Sci., 2 (2012), 462-472
PDF

Samia S. Elazab, Samy A. Rahman, Alfaisal A. Hasan, Nehad A. Zidan
Axisymmetric hydromagnetic stability of a streaming resistive hollow jet under oblique varying magnetic field
J. Math. Comput. Sci., 2 (2012), 473-500
PDF

Rais Ahmad, Mohammad Dilshad, Zubair Khan
Generalized quasi-variational-like inclusions with (a, η) and relaxed cocoercive mappings
J. Math. Comput. Sci., 2 (2012), 501-514
PDF

Manash Jyoti Borah, Tridiv Jyoti Neog, Dusmanta Kumar Sut
Relations on fuzzy soft sets
J. Math. Comput. Sci., 2 (2012), 515-534
PDF

Khikmat Saburov, Mansoor Saburov
Every 3-connected claw-free B_{i;7-i}-free graph is hamiltonian
J. Math. Comput. Sci., 2 (2012), 535-564
PDF

Binayak S. Choudhury, Krishnapada Das, Samir Kumar Bhandari
Fixed points of p-cyclic Kannan type contractions in probabilistic spaces
J. Math. Comput. Sci., 2 (2012), 565-583
PDF

Hadi Basirzadeh, Madineh Farnam, Elham Hakimi
An approach for ranking discrete fuzzy sets
J. Math. Comput. Sci., 2 (2012), 584-592
PDF

Devendra Kumar
Stability of wavelet Frames and Riesz basis, with respect to translations in $L^p(R^n),1\le p
J. Math. Comput. Sci., 2 (2012), 593-603
PDF

Griengkrai Ratchakit, P. Sangkapate, T. Pattraratip, P. Seedarat, W. Satsanit, M. Ratchakit
A delay-dependent stability criterion for linear neutral systems with time-varying delay
J. Math. Comput. Sci., 2 (2012), 604-616
PDF

U. S. Rajput, U. S. Rajput, Bal Govind Shukla
(P_5 )-factorization of symmetric complete bipartite multi digraph
J. Math. Comput. Sci., 2 (2012), 617-623
PDF

Hemanta Kumar Baruah
Theory of imprecise sets: imprecise randomness and Bayesian statistics
J. Math. Comput. Sci., 2 (2012), 624-636
PDF

Karwan Hama Faraj Jwamer, Aryan Ali.M
Solution of two point boundary value problem by nine degree spline and superposition methods
J. Math. Comput. Sci., 2 (2012), 637-655
PDF

Laszlo Horvath, Khuram Ali Khan, Josip Pecaric
On parameter dependent refinement of discrete Jensen's inequality for operator convex functions
J. Math. Comput. Sci., 2 (2012), 656-672
PDF

Anju Bala, Devendra Kumar, Balbir Singh
Convergence of wavelet series and applications to computerized tomography
J. Math. Comput. Sci., 2 (2012), 673-683
PDF

Mahmood Jaafari Matehkolaee
Nonegative solutions in boundary value problems.
J. Math. Comput. Sci., 2 (2012), 684-689
PDF

Marwan Alquran, Kamel Al-Khaled, Mohammed Ali, Ameina Ta'any
The combined Laplace transform-differential transform method for solving linear non-homogeneous PDEs
J. Math. Comput. Sci., 2 (2012), 690-701
PDF

Estomih S. Massawe, Said Seif Salim, Oluwale Daniel Makinde
Modelling the pyrolysis and combustion of wood
J. Math. Comput. Sci., 2 (2012), 702-724
PDF

W. T. Sulaiman
A study on Hilbert's integral inequality and its applications
J. Math. Comput. Sci., 2 (2012), 725-733
PDF

Vakeel A. Khan, Sabiha Tabassum
Some I-lacunary difference double sequences in N-normed spaces defined by sequence of orlicz functions
J. Math. Comput. Sci., 2 (2012), 734-746
PDF

R. Ponraj, Vijaya Xavier Parthipan, R. Kala
Some new families of pair sum graphs
J. Math. Comput. Sci., 2 (2012), 747-758
PDF

S R Swamy
Some properties of analytic functions defined by a new generalized multiplier transformations
J. Math. Comput. Sci., 2 (2012), 759-767
PDF

Elsayed Ahmed Elrifai, M. Anis
A lower bound for the number of conjugacy classes in positive permutation braids
J. Math. Comput. Sci., 2 (2012), 768-773
PDF



 

Copyright ©2022 JMCS